Single Moms Raising Autistic Sons


city map

Followers

Saturday, January 02, 2010

Saphris is Not Working.....Manic Today!


I have been weaning off of Seroquel and trying to just use the Saphris and it's not working. I am feeling manic today and it has increased my appetite exponencially. I can't sit still and all I want to do is to constantly eat. So, I just took another 200mg of the Seroquel in hopes that it will help balance me out. I only took 200mg of it last night, the first night on just the 200mg and I guess that is why I am feeling so manic. I have weaned down from 800 mg. I go back to see my psychiatrist Friday and I guess that I will have bad news, that the Saphris is not going to work for me.

Griffin is staying busy as usual. I don't think that he is going to like having to go back to school on Monday but hopefully he will make the transition within a couple of days. I hope that it's not too hard for him. I am going to miss having him around all day, but I need to get back to my studies since I have hardly worked on anything since he has been home.

I applied to have an extension on my International Relations class and my professor said that she would approve it since I have been going through this med. change and will apparently have to go through more until I find the right one for me. I am supposed to start another class in February and then in March but I shall see how it goes and how much I can handle. If I get the "Disabled student" status then it will help me have more time to get my work done and to submit good quality work and not just something that I had to throw together to meet a deadline.

 I have been sharing the computer and spending a lot of time on facebook but most of my friends are busy, I am sure, and are not on there. Can't wait to calm down! I've done all the cleaning that could possibly be done, now I just wait until I can sit still and not feel like my heart is beating out of my chest.

3 comments:

Melissa H said...

Maybe he can increase the Saphris to a higher dosage. Hang in there, girl. On Monday, you can call!

xoxo

Nikki Scott said...

I've got Asperger's, and I can tell you from personal experience that medications like Saphris can be a direct danger to your sanity. Please, remember that all psych drugs are bad for those with Asperger's. A German shrink asked me to try it, but it's just like taking Paroxetine (Paxil) again, so I dissed it. I would have become extremely violent on the Paxil before, and it's left its lifetime legacy of severe behavioral problems. NEVER TAKE THESE DRUGS! YOU'LL WIND UP ACTING LIKE ADAM LANZA DID!

Nikki Scott said...

Update: I became extremely violent on the Paxil before.

Original: I would have become extremely violent on the Paxil before.

Sorry for lack of clarification.